# SDR 96ZZZX836

- Difficulty date: February 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N87BP
- Make and model: Beech 200BEECH
- Aircraft serial: BB34
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather
- Condition: Malfunction
- Location: Lt Engne
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED DURING TRAINING, LEFT ENGINE WAS SHUT DOWN USING AUTOFEATHER.  ON ENGINE RESTART, LEFT PROP WOULD NOT COME OUT OF FEATHER.  ACFT LANDED WITHOUT INCIDENT.  NOTE:  AUTOFEATHER CHECKED OK PRE-FLIGHT RUNUP CHECK.  MAINTENANCE TROUBLESHOT AUTOFEATHER SYSTEM.  CHECKED DUMP SOLENOID, PRESSURE SWITCHES, RELAYS, AND WIRING.  NO DISCREPANCIES FOUND.  GROUND CHECKED SYSTEM - SYSTEM CHECK NORMAL PER CHAPTER 61 OF MM.  SWAPPED K2 AND K3 RELAYS FROM LEFT TO RIGHT SIDE FOR FURTHER TROUBLESHOOTING.
